# SDR SWIA202053400

- Difficulty date: September 6, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND: AFT CLOSING FITTING HAS CORROSION, MARKED.  C-CHECK RO 10/16/2020.  PAX DOOR SURROUND AFT CLOSING FITTING REPLACED, REF: CRJ700 SRM.
